Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 13, 2014, 3:01 PM MST. It took effect at Feb 13, 2014, 7:29 PM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2014, 3:01 PM MST (22:01 UTC)
- In effect from
- Feb 13, 2014, 7:29 PM MST
- Expired
- Feb 14, 2014, 9:00 AM MST
- In force
- 14 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
763 WWUS75 KABQ 132201 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MST THU FEB 13 2014 ...GUSTY OVERNIGHT WINDS ACROSS CENTRAL NEW MEXICO... .STRONG AND BLUSTERY OVERNIGHT WINDS OVERHEAD COMBINED WITH A DEEP TROUGH OF LOW PRESSURE OVER THE TEXAS PANHANDLE WILL PRODUCE GUSTY OVERNIGHT WINDS ACROSS THE HIGH COUNTRY AND ADJACENT EASTERN SLOPES OF CENTRAL NEW MEXICO OVERNIGHT. WIND SPEEDS WILL DECREASE FRIDAY MORNING TO EASE THESE HAZARDOUS WIND CONDITIONS. NMZ512>515-521-523-527-140700- /O.NEW.KABQ.WI.Y.0007.140214T0600Z-140214T1600Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- 301 PM MST THU FEB 13 2014 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST FRIDAY. * LOCATION...THE SANGRE DE CRISTO AND CENTRAL MOUNTAINS...EASTERN SLOPES...FOOTHILLS AND NEARBY PLAINS...AND RATON RIDGE AND JOHNSON MESA. * WINDS...WEST TO NORTHWEST WINDS INCREASING TO 35 MPH WITH GUSTS TO 50 MPH. LOCALLY HIGHER GUSTS OVER SUMMITS AND THROUGH GAPS. * TIMING...GUSTY EVENING WINDS WILL REMAIN STRONG...AND INCREASE SPEED GRADUALLY OVERNIGHT BEFORE EASING BY MID TO LATE MORNING ON FRIDAY. * VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...EXPECT GUSTY WINDS ACROSS THE HIGH COUNTRY...INCLUDING INTERSTATE 25 NEAR GLORIETA AND RATON PASSES...INTERSTATE 40 NEAR TIJERAS AND EDGEWOOD...AND NEAR CLINES CORNERS. AIRBORNE LOOSE OBJECTS MAY BE TOSSED ACROSS ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
3 follow-up statements
213 WWUS75 KABQ 140229 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 729 PM MST THU FEB 13 2014 ...STRONG NORTHWEST WINDS OVER THE CENTRAL AND SANGRE DE CRISTO MOUNTAINS... .STRONG AND BLUSTERY WINDS ALOFT COMBINED WITH A DEEP TROUGH OF LOW PRESSURE OVER THE TEXAS PANHANDLE WILL PRODUCE GUSTY OVERNIGHT WINDS ACROSS THE HIGH COUNTRY AND ADJACENT EAST SLOPES OF CENTRAL AND NORTH CENTRAL NEW MEXICO. WIND SPEEDS WILL DECREASE AROUND MID MORNING FRIDAY TO EASE THESE HAZARDOUS CONDITIONS. NMZ512>515-521-523-527-141100- /O.EXT.KABQ.WI.Y.0007.140214T0229Z-140214T1600Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- 729 PM MST THU FEB 13 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM MST FRIDAY... * LOCATION...THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT EAST SLOPES...RATON RIDGE AND JOHNSON MESA...SANDIA AND MANZANO MOUNTAINS AND THE CENTRAL HIGHLANDS. * WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH. LOCALLY HIGHER GUSTS OVER SUMMITS AND THROUGH GAPS. * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THE NIGHT BEFORE WEAKENING AROUND MID MORNING FRIDAY. * VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS ARE EXPECTED ON INTERSTATE 25 OVER GLORIETA AND RATON PASSES...AND ALSO ON INTERSTATE 40 NEAR TIJERAS...EDGEWOOD AND CLINES CORNERS. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 44
236 WWUS75 KABQ 141016 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 AM MST FRI FEB 14 2014 ...STRONG NORTHWEST WINDS OVER THE CENTRAL AND SANGRE DE CRISTO MOUNTAINS... .STRONG AND BLUSTERY WINDS ALOFT COMBINED WITH A DEEP TROUGH OF LOW PRESSURE OVER THE TEXAS PANHANDLE WILL PRODUCE GUSTY WINDS ACROSS THE HIGH COUNTRY AND ADJACENT EAST SLOPES OF CENTRAL AND NORTH CENTRAL NEW MEXICO. WIND SPEEDS WILL DECREASE AROUND MID MORNING TO EASE THESE HAZARDOUS CONDITIONS. NMZ512>515-521-523-527-141600- /O.CON.KABQ.WI.Y.0007.000000T0000Z-140214T1600Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- 316 AM MST FRI FEB 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * LOCATION...THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT EAST SLOPES...RATON RIDGE AND JOHNSON MESA...SANDIA AND MANZANO MOUNTAINS AND THE CENTRAL HIGHLANDS. * WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH. LOCALLY HIGHER GUSTS POSSIBLE. * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH MID MORNING. * VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS ARE EXPECTED ON INTERSTATE 25 OVER GLORIETA AND RATON PASSES...AND ALSO ON INTERSTATE 40 NEAR TIJERAS...EDGEWOOD AND CLINES CORNERS. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
282 WWUS75 KABQ 141555 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 855 AM MST FRI FEB 14 2014 NMZ512>515-521-523-527-141700- /O.EXP.KABQ.WI.Y.0007.000000T0000Z-140214T1600Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- 855 AM MST FRI FEB 14 2014 ...WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING... STRONG WEST AND NORTHWEST WINDS FROM EARLIER THIS MORNING HAVE DIMINISHED OR ENDED ALL TOGETHER. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 13, 2:58 PM MST, 3 minutes earlier.
Area forecast discussion, Feb 13, 2:58 PM MST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 PM MST THU FEB 13 2014 .SYNOPSIS... WARM AND DRY CONDITIONS WILL HEADLINE THE NEW MEXICO WEATHER STORY THROUGH THE WEEKEND AND WELL INTO NEXT WEEK. TEMPERATURES WILL WARM WELL ABOVE NORMAL THROUGH THE WEEKEND BEFORE LEVELING OFF FOR THE FOLLOWING WORK WEEK...AND SOME WEEKEND RECORD HIGH TEMPERATURES MAY BE IN JEOPARDY. A FEW PULSES OF COLDER AIR MOVING INTO THE STATE WILL COOL THINGS OFF EVERY FEW DAYS THROUGH MUCH OF THE UPCOMING WORK WEEK. AFTERNOON BREEZES WILL BECOME GUSTY ON SUNDAY AFTERNOON...AND AGAIN LATER ON FOR THE LAST HALF OF THE WORK WEEK. && .DISCUSSION... CURRENTLY...TURBULENT NORTHWEST FLOW OVERHEAD AS SURFACE TROUGH REMAINS DEEP FROM CENTRAL NEBRASKA INTO THE TEXAS PANHANDLE...AND ALONG THE EASTERN BORDER OF NEW MEXICO. MODELS...IN GOOD AGREEMENT THROUGH THE WEEKEND...THE FOLLOWING WORK WEEK...AND THE FIRST HALF OF THE FOLLOWING WEEKEND. NORTHWEST FLOW ALOFT WILL REMAIN TURBULENT THROUGH TOMORROW NIGHT...AS RIDGE AMPLIFIES FROM NORTHWEST MEXICO ACROSS THE GREAT BASIN TO THE CANADIAN NORTHWEST TERRITORIES. RIDGE WILL TRANSLATE EASTWARD ACROSS NEW MEXICO OVER THE WEEKEND BEFORE SHEARING EASTWARD LATE SUNDAY. QUICK HITTER TRAILING SHORTWAVE WILL CLIP NORTHERN NEW MEXICO HEADING INTO WASHINGTONS BIRTHDAY...WITH ZONAL FLOW REESTABLISHED BY THE AFTERNOON. NEXT ENERGY IN CIRCULATION ABOUT PERSISTENT LARGE SCALE WEATHER SYSTEM PARKED OVER THE GULF OF ALASKA WILL COME ASHORE OVER THE OREGON COAST TUESDAY...WITH WAVE AMPLIFYING OVER THE CENTRAL ROCKIES AND NORTHERN NEW MEXICO BY LATE WEDNESDAY BEFORE TRANSLATING EASTWARD. MORE SUBSTANTIAL SYSTEM KEEPS SHOWING UP NEAR THE END OF THE RUNS...WITH GULF OF ALASKA WEATHER SYSTEM MOVING INTO WESTERN CANADA AND AN ASSOCIATED DIGGING TROUGH DEEP INTO SOUTHERN CALIFORNIA BY LATE FRIDAY. MODELS ALL DRIFTING THIS TROUGH EASTWARD ACROSS NEW MEXICO THROUGH THE FIRST HALF OF THE WEEKEND...AS THE TROUGH GEOMETRY ROUNDS OUT OVER THE WESTERN U.S. HEADING INTO THE LAST DAYS OF FEBRUARY. OVERNIGHT...A FEW DEGREES WARMER. GUSTY WINDS ALOFT AND AT THE SURFACE WILL MAINTAIN BREEZY TO WINDY CONDITIONS OVER THE SANGRE DE CRISTO SUMMITS AND EASTERN SLOPES...AND THE CENTRAL MOUNTAIN CHAIN EASTERN SLOPES AND ADJACENT PLAINS OVERNIGHT. SPEEDS COULD TOP ADVISORY CRITERIA THROUGH THE OVERNIGHT...AND WILL HOIST A WIND ADVISORY TO COVER WITH THE AFTERNOON PACKAGE. FOR FRIDAY...BLUSTERY NORTHWEST FLOW CONTINUING...AS SURFACE PRESSURE GRADIENT WEAKENS. REMAINING BREEZY IN THE AFTERNOON...BUT SPEEDS SHOULD BE REDUCED OVER THOSE OBSERVED ON THURSDAY AND EARLY FRIDAY. FORECAST CARRIES BLOWING DUST OVER THE EASTERN FOOTHILLS AND ADJACENT PLAINS OF THE CENTRAL MOUNTAIN CHAIN. WIND SPEEDS WILL REMAIN GUSTY ACROSS THE SUMMITS AND EASTERN SLOPES OF THE SANGRE DE CRISTO AND CENTRAL MOUNTAIN RANGES OVERNIGHT. COOL PUSH OUT OF THE CENTRAL PLAINS STATES INTO EASTERN NEW MEXICO BY FRIDAY AFTERNOON WILL BRING MAXIMUM TEMPERATURES DOWN TO 5 TO 15 DEGREES ABOVE MID FEBRUARY NORMALS OVER THE EAST...WHILE THE VALENTINE WARMTH REMAINS OVER THE WEST WITH 10 TO 20 DEGREE DEPARTURES ABOVE NORMAL. RECORD HIGH TEMPERATURES MOST LIKELY NEAR GALLUP AND THE ARIZONA BORDER COUNTRY. FOR SATURDAY...RIDGE MOVING ACROSS NEW MEXICO WITH STRONG WARMING...AND MAXIMUM TEMPERATURES 15 TO 25 DEGREES ABOVE MID FEBRUARY NORMALS FOR THE DAY. WESTERLY BREEZES WILL RAMP UP OVER THE SANGRE DE CRISTO CENTRAL MOUNTAIN CHAIN EAST SLOPES AND ADJACENT PLAINS...AND ALONG THE INTERSTATE 40 CORRIDOR HEADING EAST TO THE TEXAS LINE. FOR SUNDAY...QUICK HITTER SHORTWAVE MOVING OUT OF THE GREAT BASIN WILL CLIP NORTHERN NEW MEXICO THROUGH SUNDAY AFTERNOON AND EVENING AS COLD FRONT PLUNGES SOUTHWARD ACROSS THE STATE. 3 TO 8 DEGREE TEMPERATURE DROPS WILL SIMPLY TAKE THE EDGE OFF RUN OF WELL ABOVE NORMAL TEMPERATURES...WITH 10 TO 20 DEGREE WARM DEPARTURES IN FOR THE DAY. LITTLE BREAK FOR THE DAILY RUN OF GUSTY WINDS...WITH WIDESPREAD BREEZY CONDITIONS...AND UP TICK IN FIRE DANGER FOR THE EAST SUNDAY AFTERNOON. OUTLOOK...WASHINGTONS BIRTHDAY THROUGH WEDNESDAY...TURBULENT ZONAL FLOW MONDAY CONTINUING INTO WEDNESDAY. COLD FRONT PLUNGING SOUTHWARD IN WAKE OF SUNDAY SHORTWAVE WILL DROP DAYTIME HIGHS TO 5 TO 15 DEGREES ABOVE NORMAL...WITH STEADY TEMPERATURE TRENDS THROUGH WEDNESDAY AS WARMER DEPARTURES SHIFT TO THE EAST. STEADY RAMP UP OF WIND SPEEDS...WITH WINDS BUMPING AGAINST ADVISORY CRITERIA BY WEDNESDAY CENTRAL AND EAST AS TROUGH DEEPENS FROM THE DAKOTAS ACROSS THE TEXAS PANHANDLE TO SOUTH CENTRAL TEXAS. CONTINUED DRY CONDITIONS WILL SET UP MIDWEEK FIRE DANGER POTENTIAL. SHY && .FIRE WEATHER... DECIDED TO HOIST AN ADVANCED WATCH FOR SUNDAY. CONDITIONS ARE LINING UP FOR A CRITICAL FIRE WEATHER EVENT. WELL ABOVE NORMAL TEMPERATURES...HAINES 5 TO 6 FOR A PERIOD OF TIME...UNSEASONABLY LOW HUMIDITY INCLUDING SINGLE DIGITS AND STRONG WINDS. WATCH AREA CURRENTLY RUNS FROM THE LOWER/MIDDLE RIO GRANDE VALLEY AS WELL AS CENTRAL MTNS EASTWARD BELOW SIGNIFICANT SNOW PACK. AS FAR AS THE NEAR TERM...WINDS HAVE BEEN SLOW TO MIX DOWN TO PORTIONS OF THE LOWLANDS TODAY BUT EXPECT SOME LATE DAY BREEZINESS. OTHERWISE...A FEW BREEZES ARE SHOWING UP ALONG INTERSTATE 40 AND PORTIONS OF THE NORTH. THE LACK OF MID AFTERNOON MIXING HAS ALSO AFFECTED SURFACE DEW POINTS AND THUS HUMIDITY. REGARDLESS...SEVERAL AREAS WILL RECEIVE TEEN HUMIDITY READINGS BY LATE AFTERNOON. MODELS CONTINUE TO SHOW INCREASING NORTHWESTERLY WINDS ALOFT TONIGHT. STRONG ENOUGH TO PRODUCE SOME STRONG MTN WAVE WINDS ALONG THE SANDIA/MANZANO/SANGRE DE CRISTO MTN CRESTS AND AREAS TO THE LEE OF THOSE CRESTS. HIGH RESOLUTION MODELS SHOW STRENGTHENING AT THE SFC AFTER MIDNIGHT TONIGHT AND TRIED TO CAPTURE THIS IN THE GRIDDED FORECAST. RH RECOVERIES WILL BE MODERATE TO GOOD MOST AREAS. PERHAPS A FEW POOR AREAS ACROSS THE FAR SOUTH/SOUTHWEST. SIMILAR DRIER NORTHWEST FLOW FOR FRIDAY. THE WINDS ALOFT WILL REMAIN FAIRLY STOUT. EXPECT SOME BREEZINESS ACROSS WESTERN AND CENTRAL AREAS. A WEAK WIND SHIFT ACROSS THE EASTERN THIRD WILL KEEP WIND SPEEDS MIGHT LIGHT THERE. VENTILATION RATES WILL BE QUITE HIGH MOST AREAS FRIDAY. HUMIDITY VALUES WILL RISE ACROSS THE EAST DUE TO THE WIND SHIFT. VALUES LOOK TO BE SEASONABLE IF NOT BELOW SEASONABLE LEVELS ON FRIDAY. ADDITIONAL MTN WAVE WINDS POSSIBLE FRIDAY NIGHT ALONG AND TO THE LEE OF THE CENTRAL MTNS. WIND FLOW LOOKS MORE WESTERLY THAN NORTHWESTERLY DURING THIS PERIOD. A DIFFERENCE BETWEEN TONIGHT AND FRIDAY NIGHT. HIGH CONFIDENCE OF A STRONG MID LEVEL DRY INTRUSION MOVING OVER THE FORECAST AREA ON SATURDAY. MIXING HEIGHTS LOOK TO BE NEAR TO ABOVE NORMAL MOST AREAS. COMBINE THE DRY INTRUSIONS WITH DECENT MIXING AND WELL ABOVE NORMAL...IF NOT RECORD TEMPS AND YOU HAVE PRETTY LOW HUMIDITY. SEVERAL HRS OF SINGLE DIGIT HUMIDITY IS POSSIBLE ACROSS SOUTHWEST AND EAST CENTRAL AREAS. THE UPPER FLOW WILL BE MORE WESTERLY AND AT MODERATE STRENGTHS. LOOKING AT SOME BREEZES ACROSS THE HIGHER TERRAIN AND AREAS TO THE LEE OF THE CENTRAL MTNS. CANT RULE OUT SOME LOCALIZED CRITICAL CONDITIONS BETWEEN CLINES CORNERS TO SANTA ROSA IN TERMS OF LOW RH AND STRONG WIND. HAINES VALUES WILL ALSO BE 5 TO 6 MOST AREAS BUT THE CRITICAL AREA IS PRETTY SMALL SO NOT LOOKING AT A WATCH AT THIS TIME. THE BIGGER CRITICAL EVENT STILL APPEARS TO BE SUNDAY. GFS AND ECMWF SHOW A MUCH STRONGER WIND GRADIENT ALOFT THAN THE NAM MODEL BUT EITHER WAY YOU SLICE IT...CONFIDENCE IS PRETTY GOOD FOR A WIDESPREAD EVENT. HAINES VALUES APPEAR TO BE 5 OR 6 MOST AREAS ALTHOUGH THE NAM/GFS DIFFER SLIGHTLY. THE HEART OF THE MID LEVEL DRY INTRUSION SHOULD SHIFT SOUTH AND EAST DURING THE DAY BUT AMPLE MIXING SHOULD STILL ALLOW UNSEASONABLY LOW HUMIDITY READINGS ACROSS THE MAJORITY OF THE AREA. LOOKING AT SEVERAL HOURS OF SINGLE DIGIT READINGS WITHIN THE LOWER/MIDDLE RIO GRANDE VALLEY AS WELL AS LARGE PORTIONS OF THE EASTERN PLAINS. RECOVERIES LEADING INTO THE EVENT ALSO LOOK TO BE POOR TO MODERATE. IT SHOULD ALSO BE MENTIONED THAT HIGH TEMPS LOOK TO BE WELL ABOVE NORMAL. MODELS ARE ALSO TRENDING HIGHER ON THE MIXING HEIGHTS WHICH MEANS THE STRONGER WINDS ALOFT SHOULD EVENTUALLY MAKE IT TO THE SURFACE. COULD BE A LITTLE SLOWER OVER PARTS OF THE AREA THAT HAVE A THICKER CIRRUS DECK ABOVE. BUT MODELS SHOWING THINNING CIRRUS AS THE DAY PROGRESSES AND AS IT MOVES FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. THIS WOULD BE CONSIDERED A PARTIAL BREAK DOWN OF THE UPPER RIDGE FIRE WX GROWTH PATTERN. COULD SEE ZONES 105/109 INCLUDED IN THE WATCH AT SOME POINT BUT FUEL DRYNESS LEVELS ARE NOT AS HIGH AS ACROSS THE EAST. WILL CONSULT SOME LAND AGENCY FOLKS ACROSS THE WEST TO GET A BETTER GAUGE ON FUEL DRYNESS THERE. MODELS REMAIN IN AGREEMENT WITH A DRIER WESTERLY FLOW REMAINING OVER THE AREA INTO EARLY NEXT WEEK. SOME BREEZES ARE ANTICIPATED BUT NOT NEARLY THE STRENGTHS EXPECTED SUNDAY. FIGURE PRETTY GOOD VENTILATION DURING THIS PERIOD AND LOW TO UNSEASONABLY LOW RH. LONG RANGE MODELS STILL SHOW A CRITICAL EVENT SIGNATURE FOR WED/THUR. ECMWF IS MUCH MORE BULLISH ON WIND STRENGTHS THAN THE GFS. DECIDED TO HEDGE SPEEDS UP SLIGHTLY FOR THIS PERIOD WITHIN THE GRIDDED FORECAST. PERHAPS SOME PRECIPITATION POSSIBILITIES LATE WEEK OR WEEKEND AS THE PARENT TROUGH MOVES THROUGH. GFS IS A BIT MORE BULLISH THAN THE LATEST ECMWF ON THAT AND BOTH MODELS FAVOR THE NORTH. 50 && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WILL CONTINUE THE NEXT 24 HRS. PERIODS OF HIGH LEVEL CIRRUS WILL MOVE OVERHEAD. THE FLOW ALOFT HAS INCREASED OUT OF THE NORTHWEST AND WILL PROVIDE LEE MTN WAVES AS WELL AS BREEZIER CONDITIONS THE NEXT COUPLE OF AFTERNOONS. SOME GUSTS BETWEEN 20 TO 30 KT POSSIBLE AT MANY TERMINAL SITES TODAY. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 32 63 32 66 / 0 0 0 0 DULCE........................... 23 56 23 62 / 0 0 0 0 CUBA............................ 28 59 29 65 / 0 0 0 0 GALLUP.......................... 27 66 25 69 / 0 0 0 0 EL MORRO........................ 27 62 25 65 / 0 0 0 0 GRANTS.......................... 28 66 27 69 / 0 0 0 0 QUEMADO......................... 31 64 32 68 / 0 0 0 0 GLENWOOD........................ 30 75 29 77 / 0 0 0 0 CHAMA........................... 22 53 21 57 / 0 0 0 0 LOS ALAMOS...................... 34 58 36 62 / 0 0 0 0 PECOS........................... 36 58 37 64 / 0 0 0 0 CERRO/QUESTA.................... 23 51 23 57 / 0 0 0 0 RED RIVER....................... 25 46 24 52 / 0 0 0 0 ANGEL FIRE...................... 22 51 21 57 / 0 0 0 0 TAOS............................ 27 56 28 62 / 0 0 0 0 MORA............................ 35 55 35 62 / 0 0 0 0 ESPANOLA........................ 31 63 31 67 / 0 0 0 0 SANTA FE........................ 33 58 35 64 / 0 0 0 0 SANTA FE AIRPORT................ 33 62 34 66 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 38 65 39 70 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 40 68 40 71 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 35 69 36 72 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 36 68 36 71 / 0 0 0 0 LOS LUNAS....................... 32 70 32 73 / 0 0 0 0 RIO RANCHO...................... 38 68 38 72 / 0 0 0 0 SOCORRO......................... 40 73 40 76 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 38 62 38 67 / 0 0 0 0 TIJERAS......................... 38 63 39 67 / 0 0 0 0 MORIARTY/ESTANCIA............... 31 64 32 68 / 0 0 0 0 CLINES CORNERS.................. 35 62 38 67 / 0 0 0 0 GRAN QUIVIRA.................... 38 64 39 68 / 0 0 0 0 CARRIZOZO....................... 40 68 40 72 / 0 0 0 0 RUIDOSO......................... 39 64 42 69 / 0 0 0 0 CAPULIN......................... 31 56 32 66 / 0 0 0 0 RATON........................... 29 60 29 70 / 0 0 0 0 SPRINGER........................ 29 61 29 69 / 0 0 0 0 LAS VEGAS....................... 35 62 37 71 / 0 0 0 0 CLAYTON......................... 36 55 38 71 / 0 0 0 0 ROY............................. 33 60 33 73 / 0 0 0 0 CONCHAS......................... 41 65 42 75 / 0 0 0 0 SANTA ROSA...................... 42 68 44 77 / 0 0 0 0 TUCUMCARI....................... 38 63 38 78 / 0 0 0 0 CLOVIS.......................... 40 64 38 78 / 0 0 0 0 PORTALES........................ 39 65 37 78 / 0 0 0 0 FORT SUMNER..................... 41 70 42 79 / 0 0 0 0 ROSWELL......................... 38 76 36 84 / 0 0 0 0 PICACHO......................... 43 72 42 78 / 0 0 0 0 ELK............................. 42 69 43 74 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-106>108. WIND ADVISORY FROM 11 PM THIS EVENING TO 9 AM MST FRIDAY FOR THE FOLLOWING ZONES...NMZ512>515-521-523-527. && SHY
Hazardous weather outlook, Feb 13, 6:00 AM MST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST THU FEB 13 2014 NMZ501>540-141300- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MST THU FEB 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THIS AFTERNOON ACROSS THE EAST CENTRAL PLAINS WHERE LOW HUMIDITIES WILL COMBINE WITH GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON SUNDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. WINDS MAY GUST AS HIGH AS 50 MPH. BLOWING DUST MAY REDUCE VISIBILITIES IN DUST PRONE LOCATIONS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 3:12 PM MST | Fire Weather Watch | ABQ | Bernalillo, Cibola, Harding, McKinley, Sandoval, San Juan and 4 more | 47 hr |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.